# SDR UPS07849748

- Difficulty date: April 26, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACK ON INTERNAL DOUBLER ON RIGHT WING CENTER LEADING EDGE UPPER SURFACE I/B EDGE OF SLOT DOOR.  REMOVED INTERNAL DOUBLER ON RIGHT WING CENTER LEADING EDGE IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPAIR DOUBLER ON RIGHT WING LEADING EDGE IAW DWG 5718963-236, AND SRM 51-3-2.
